Alert archive / New Mexico / Tornado Warnings in 2015
Tornado Warning 6, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Aug 18, 2015, 10:52 PM MDT for Quay County, New Mexico. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2015, 10:52 PM MDT (04:52 UTC)
- Expired
- Aug 18, 2015, 11:15 PM MDT
- In force
- 23 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Quay County, NM
The radar
The Cannon AFB radar (KFDX), 117 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2335 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
574
WFUS55 KABQ 190452
TORABQ
NMC037-190515-
/O.NEW.KABQ.TO.W.0006.150819T0452Z-150819T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1052 PM MDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 1115 PM MDT
* AT 1052 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER NARA VISA...MOVING SOUTHEAST AT 35 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
NARA VISA AROUND 1055 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3559 10327 3574 10307 3574 10304 3537 10305
TIME...MOT...LOC 0452Z 317DEG 29KT 3562 10313
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
SHOEMAKE1 follow-up statement
439
WWUS55 KABQ 190508
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1108 PM MDT TUE AUG 18 2015
NMC037-190518-
/O.EXP.KABQ.TO.W.0006.000000T0000Z-150819T0515Z/
QUAY-
1108 PM MDT TUE AUG 18 2015
...THE TORNADO WARNING FOR NORTHEASTERN QUAY COUNTY WILL EXPIRE AT
1115 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE
ALBUQUERQUE AT 1.888.386.7637.
LAT...LON 3559 10327 3574 10307 3574 10304 3537 10305
TIME...MOT...LOC 0505Z 317DEG 29KT 3562 10313
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Aug 18, 5:55 PM MDT, 4 hours 57 minutes earlier.
Area forecast discussion, Aug 18, 5:55 PM MDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 PM MDT TUE AUG 18 2015 .AVIATION... 00Z TAF CYCLE DRY AIR HAS PUT THE KIBOSH ON STORMS IN MOST OF WESTERN NEW MEXICO...AND ATTENTION HAS TURNED TO A COLD FRONT THAT IS ENTERING THE NORTHEASTERN CORNER OF THE STATE. A COUPLE OF STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE INTO THE EVENING HOURS BEHIND THIS BOUNDARY WITH DOWNBURST WINDS TO 50KT...LARGE HAIL...AND HEFTY DOWNPOURS ACCOMPANYING. THE FRONTAL BOUNDARY WILL ADVANCE SOUTH AND WEST OVERNIGHT...EVENTUALLY BREACHING THE CENTRAL MOUNTAIN CHAIN AND SPILLING INTO THE RIO GRANDE VALLEY. GUSTY WINDS TO 25 TO 35KT WILL BE FOUND ALONG AND BEHIND THE FRONT. SOME PATCHES OF LOW CLOUDS/MVFR CEILINGS WILL ALSO FILL IN BEHIND THE FRONT IN PARTS OF THE NORTHEASTERN QUADRANT OF THE STATE. INTO WEDNESDAY...LITTLE PROSPECTS FOR STORMS DUE TO DRIER AND MORE STABLE CONDITIONS ARRIVING BEHIND THE FRONT. 52 && .PREV DISCUSSION...338 PM MDT TUE AUG 18 2015... .SYNOPSIS... A BACK DOOR COLD FRONT DROPPING SOUTHWESTWARD THROUGH THE EASTERN PLAINS THIS AFTERNOON AND EVENING WILL PUSH WESTWARD THROUGH GAPS IN THE CENTRAL MOUNTAIN CHAIN LATE TONIGHT WITH A MODESTLY GUSTY EAST CANYON WIND AROUND ALBUQUERQUE AND SANTA FE. AFTER HIGHS FALL A FEW TO 21 DEGREES BELOW TODAYS READINGS ON WEDNESDAY...THEY WILL REBOUND IN MOST PLACES THROUGH THE END OF THE WEEK WITH READINGS PLATEAUING A FEW TO 8 DEGREES ABOVE NORMAL ON FRIDAY AND SATURDAY. DRIER AIR WITH THE FRONT WILL LEAD TO A DOWN TICK IN SHOWER AND THUNDERSTORM COVERAGE WEDNESDAY...BUT MOISTURE WILL GRADUALLY IMPROVE THURSDAY THROUGH THE SATURDAY WITH INCREASING THUNDERSTORM COVERAGE EACH DAY. && .DISCUSSION... AFTER SOME WETTER SHOWERS AND STORMS ACROSS THE EAST WITH TONIGHTS COLD FRONT...A HIGH PRESSURE SYSTEM OVER THE CA COAST AND DRYING BEHIND THE COLD FRONT SHOULD PREVENT SIGNIFICANT PRECIPITATION ACCUMULATION THURSDAY. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PASS EASTWARD ALONG THE WESTERN US AND CANADIAN BOARDER THURSDAY THROUGH SATURDAY DRAWING BETTER MONSOON MOISTURE NORTHWARD OVER NM AS THE UPPER HIGH SHIFTS EASTWARD OVER SOUTHERN PORTIONS OF THE STATE. THE TROUGH EXTENDING SOUTH OF THE UPPER LOW SHOULD INDUCE A DECENT CROP OF SCATTERED TO ISOLATED SHOWERS AND STORMS ON SATURDAY. IN THE WAKE OF THE UPPER TROUGH ANOTHER BACK DOOR COLD FRONT WILL PLUNGE SOUTHWESTWARD THROUGH THE STATE SATURDAY NIGHT THROUGH SUNDAY. DEPENDING ON THE PROGRESS OF THE FRONT...SOUTHWESTERN...WESTERN AND CENTRAL AREAS SHOULD BE FAVORED FOR ANOTHER ROUND OF SCATTERED TO ISOLATED STORMS ON SUNDAY. 44 && .FIRE WEATHER... W TO NW SURFACE WINDS HAVE MODESTLY REACHED CRITICAL THRESHOLDS AS HAS MINIMUM RH AT SPOTTY LOCALES ACROSS ROUGHLY THE NW THIRD OF THE FCST AREA AS OF MID AFTN. THESE MARGINAL CONDITIONS MAY CONTINUE ANOTHER 2 OR 3 HOURS...BUT AS INDICATED IN PREVIOUS DISCUSSION...NO RED FLAG WARNING WILL BE HOISTED AS FUEL CONDITIONS AND FIRE DANGER LVLS WILL NOT BE OF GREAT ENOUGH CONCERN TO DO SO. HAVING SAID THAT IT STILL LOOKS LIKE EXPOSED UPPER SLOPES AS WELL AS RIDGE/SADDLE LOCATIONS IN N CENTRAL AND NW AREAS WILL LIKELY EXPERIENCE GUSTS OF 30 TO 35 MPH ON OCCASION INTO AT LEAST THE EARLY EVE IF NOT A BIT LONGER. SURFACE DEW POINT TEMPERATURES HAVE DROPPED INTO THE 20S AND 30S BRINGING ABOUT THE RATHER MARGINAL CRITICAL CONDITIONS WE ARE SEEING. BACKDOOR COLD FRONT IN NE NM MAKING ONLY VERY SLOW SOUTHWARD PROGRESS SO FAR THROUGH THE AFTN...STILL N OF TUCUMCARI AS OF MID AFTN. THIS FRONT AND THE WEAKLY UPSLOPE FLOW BEHIND IT WILL BRING ABOUT A CHANCE FOR WETTING THUNDERSTORM RAINS ACROSS THE NE AND E CENTRAL PLAINS. A FEW WILL ALSO ROAM SOUTHERN CATRON AND SOUTHERN SOCORRO COUNTIES. STRONG GUSTY WINDS WILL ACCOMPANY THE STRONGER STORMS AND...ACROSS THE EAST...THE POTENTIAL OF A FEW HAIL PRODUCERS STILL EXISTS. THE SURGE OF SOMEWHAT COOLER AIR FROM THE NE WHICH MAY GET A BIT OF A BOOST FROM THUNDERSTORM OUTFLOWS IS EXPECTED TO REACH THE EAST SLOPES OF THE CENTRAL MTN CHAIN LATER TONIGHT WITH UPSLOPE LOW CLOUDS AND MAYBE A FEW PATCHES OF LIGHT RAIN OR ISOLATED SHOWERS AND STORMS EXPANDING GENERALLY NORTH OF I-40. LOCALLY GUSTY E TO SE GAP WINDS INTO THE RIO GRANDE VALLEY MAY STILL DEVELOP AN HOUR OR TWO EITHER SIDE OF DAWN WED...BUT STILL APPEARS THAT THE STRONGEST GAP WINDS WILL NOT DEVELOP UNTIL WED EVE. DUE TO THE COOLING AND MODEST MOISTENING EAST OF THE FRONT RH RECOVERIES TONIGHT SHOULD BE BETTER MOST OF THE EAST COMPARED TO THE WEST. AFTN TEMPS TO BE MUCH COOLER BY 10 TO 20 DEGREES WED COMPARED TO TODAY MAKING FOR A MORE STABLE LOWER ATMOSPHERE AND ALLOWING ONLY A VERY SMALL CHANCE FOR ISOLATED SHOWERS AND STORMS NEAR AND A LITTLE WAYS EAST OF THE CENTRAL MTN CHAIN. STILL DRY BUT ONLY A BIT COOLER IN THE WEST. WARMING TEMPS AND SLIGHT MOISTURE INCREASE FOR THU BUT STILL PRIMARILY A DRY PATTERN...FOLLOWED BY A LITTLE FURTHER MOISTENING AND RECOVERY FRI. MAIN FEATURE TO WATCH FOR LATE WEEK STILL LOOKS TO BE ANOTHER POTENT UPPER LEVEL TROUGH THAT WILL PASS WELL NORTH OF THE STATE BUT COULD ASSIST IN DRAWING MONSOON MOISTURE BACK NORTHWARD. EXCELLENT VENTILATION WED CENTRAL AND WEST WITH POCKETS OF FAIR TO LOCALLY POOR VENT RATES FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE HIGH PLAINS. SHOULD REMAIN VERY GOOD TO MOSTLY EXCELLENT WEST HALF INTO FRI WITH IMPROVING RATES EAST THROUGH FRI. 43 .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 18, 5:17 AM MDT, 17 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 517 AM MDT TUE AUG 18 2015 NMZ501>540-191130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 517 AM MDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A MUCH DRIER AND WINDIER WEATHER PATTERN WILL DEVELOP TODAY WITH LARGELY THUNDERSTORM FREE CONDITIONS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN UNSEASONABLY STRONG BACKDOOR COLD FRONT WILL DROP INTO EASTERN NEW MEXICO TONIGHT. THIS FRONT WILL RESULT IN MUCH COOLER CONDITIONS EAST OF THE CENTRAL MOUNTAIN CHAIN WEDNESDAY. MONSOON MOISTURE IS FORECAST TO RETURN TO CENTRAL AND WESTERN NEW MEXICO FRIDAY AND CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Local storm report, Aug 18, 8:26 PM MDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
826 PM MDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL CAPULIN 36.74N 103.99W
08/18/2015 M2.50 INCH UNION NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ1502379
TRMLocal storm report, Aug 18, 8:47 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
847 PM MDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL NARA VISA 35.61N 103.10W
08/18/2015 E1.00 INCH QUAY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502380
99Local storm report, Aug 18, 8:49 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
849 PM MDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL ROSEBUD 35.84N 103.44W
08/18/2015 E1.75 INCH HARDING NM PUBLIC
&&
EVENT NUMBER ABQ1502381
99Special weather statement, Aug 18, 9:09 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
909 PM MDT TUE AUG 18 2015
NMZ530-531-190400-
UNION COUNTY-HARDING COUNTY-
909 PM MDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION AND NORTHEASTERN
HARDING COUNTIES UNTIL 1000 PM MDT...
AT 909 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF MOUNT DORA...OR 22 MILES
WEST OF CLAYTON...MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL UNION AND
NORTHEASTERN HARDING COUNTIES.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ALBUQUERQUE.
&&
LAT...LON 3596 10348 3639 10377 3653 10358 3627 10304
3620 10304
TIME...MOT...LOC 0309Z 315DEG 24KT 3639 10357
SHOEMAKELocal storm report, Aug 18, 9:37 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
937 PM MDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL HAYDEN 35.97N 103.27W
08/18/2015 E2.75 INCH UNION NM BROADCAST MEDIA
&&
EVENT NUMBER ABQ1502382
SHOEMAKELocal storm report, Aug 18, 10:00 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1000 PM MDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL CAPULIN 36.74N 103.99W
08/18/2015 E1.75 INCH UNION NM EMERGENCY MNGR
&&
EVENT NUMBER ABQ1502383
SHOEMAKEThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:28 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 47 min |
| Aug 18, 6:40 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 50 min |
| Aug 18, 6:45 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Aug 18, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 46 min |
| Aug 18, 7:35 PM MDT | Special Weather Statement | ABQ | 40 min | |
| Aug 18, 7:45 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Aug 18, 7:54 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 36 min |
| Aug 18, 7:59 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 46 min |
| Aug 18, 8:26 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 49 min |
| Aug 18, 8:32 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 118 min |
| Aug 18, 9:09 PM MDT | Special Weather Statement | ABQ | Union | 51 min |
| Aug 18, 10:06 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Aug 18, 10:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 39 min |
| Aug 18, 10:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 47 min |
| Aug 18, 10:49 PM MDT | Tornado Warning | ABQ | Quay | 26 min |
| Aug 18, 11:05 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 115 min |
| Aug 18, 11:12 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| Aug 18, 11:42 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
Nearby
Tornado Warnings in New Mexico, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.